# SDR TSAA9753154

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND FUSELAGE SKIN CRACK .50 INCH LONG AT BS 787 + 3 INCHES APPROXIMATELY 1 INCH BELOW S17L.  CONFIRMED BY HFEC.  REPAIRED PER SRM 53-30-3.  AIRCRAFT RETURNED TO SERVICE.  TAT:  27,160:45 HOURS.  TAC:  30,404.  (X)
